On Siegel modular forms
Compositio Mathematica, Tome 103 (1996) no. 2, pp. 219-226
Cet article a éte moissonné depuis la source Numdam
@article{CM_1996__103_2_219_0,
author = {Kohnen, Winfried},
title = {On {Siegel} modular forms},
journal = {Compositio Mathematica},
pages = {219--226},
year = {1996},
publisher = {Kluwer Academic Publishers},
volume = {103},
number = {2},
mrnumber = {1411572},
zbl = {0858.11028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1996__103_2_219_0/}
}
Kohnen, Winfried. On Siegel modular forms. Compositio Mathematica, Tome 103 (1996) no. 2, pp. 219-226. http://geodesic.mathdoc.fr/item/CM_1996__103_2_219_0/